# SDR COMA9810019

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Act
- Part number: 2072500001
- Condition: Malfunctioned
- Location: Nlg
- Part time: 13,255 hours
- Component: Eram, 1973000015
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, THE NOSE GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO THE AIRPORT.  REPLACED THE DOWNLOCK ACTUATOR.
